Next Article in Journal
A Study for Boronizing Process within Nonextensive Thermostatistics
Previous Article in Journal
Strength of Wheat and Barley Stems and Design of New Beam/Columns
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 1998, 3(3), 153-159;

A Comparison of Numerical ODE Solvers based on Euler Methods

Flrat University, Faculty of Art and Sciences, Department of Mathematics, 23119 Elazig, Turkey
Celal Bayar University, Faculty of Science, Department of Mathematics, 45030 Manisa, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 1998
PDF [2257 KB, uploaded 1 April 2016]


A class of nonlinear methods based on Euler's integration formula for the numerical solution of ordinary differential equations is presented. Numerical example involving stiff linear systems of first-order differential equations are given for test problem.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

İnç, M.; Bildik, N.; Bulut, H. A Comparison of Numerical ODE Solvers based on Euler Methods. Math. Comput. Appl. 1998, 3, 153-159.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top